본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Proximities and two types uniformities

Kim Yong-Chan    (Department of Mathematics, Kangnung National University   ); Kim Young-Sun    (Department of Applied Mathematics, Pai Chai University  );
  • 초록

    In a strictly two-sided, commutative biquantale, we introduce the notion of ( $L,\;{\odot}$ )-proximity spaces. We investigate the relations among ( $L,\;{\odot}$ )-proximity spaces, Hutton ( $L,\;{\otimes}$ )-uniform spaces, ( $L,\;{\odot}$ ) uniform spaces, enriched ( $L,\;{\odot}$ )-topological spaces and enriched ( $L,\;{\odot}$ )-interior spaces.


  • 주제어

    ($L,\ .   {\odot}$)-proximity spaces .   Hutton ($L,\ .   {\otimes}$)-uniform spaces .   ($L,\ .   {\odot}$)-uniform spaces .   enriched ($L,\ .   {\odot}$)-topological spaces .   enriched ($L,\ .   {\odot}$)-interior spaces.  

  • 참고문헌 (17)

    1. J. Gutierrez Garcia, I. Mardones Perez, M.H. Burton, The relationship between various filter notions on a GL-monoid. J. Math. Anal. Appl., 230 (1999), 291-302 
    2. J. Gutierrez Garcia, M. A. de Prade Vicente, A.P. Sostak, A unified approach to the concept of fuzzy L-uniform spaces, Chapter 3 in [16], 81-114 
    3. U. Hohle, Probabilistic topologies induced by L-fuzzy uniformities. Manuscripta Math., 38 (1982), 289-323 
    4. U. Hohle, Many valued topology and its applications, Kluwer Academic Publisher, Boston, (2001) 
    5. U. Hohle, E. P. Klement, Non-classical logic and their applications to fuzzy subsets, Kluwer Academic Publisher, Boston, 1995 
    6. U. Hohle, S. E. Rodabaugh, Mathematics of Fuzzy Sets, Logic, Topology and Measure Theory , The Handbooks of Fuzzy Sets Series, Volume 3, Kluwer Academic Publishers, Dordrecht (1999) 
    7. U. Hohle, A Sostak, Axiomaticfoundations of fixedbasis fuzzy topology, Chapter 3 in [6], 123-272 
    8. Y.C. Kim, S.J. Lee, Categories of two types uniform spaces, (accepted to) J. Fuzzy Logic and Intelligent Systems 
    9. Y.C. Kim, K.C. Min, L-fuzzy proximities and L-fuzzy topologies, Information Sciences, 173 (2005), 93-113 
    10. W. Kotze, Uniform spaces, Chapter 8 in [6], 553-580 
    11. Kubiak, Mardones-Perez, Prada-Vicente, L-uniform spaces versus I(L)-uniform spaces, (Article in press) Fuzzy Sets and Systems 
    12. R. Lowen Fuzzy uniform spaces, J. Math. Anal. Appl., 82 (1981), 370-385 
    13. S. E. Rodabaugh, E. P. Klement, Toplogical And Algebraic Structures In Fuzzy Sets, The Handbook of Recent Developments in the Mathematics of Fuzzy Sets, Trends in Logic 20, Kluwer Academic Publishers, (Boston/Dordrecht/London)(2003) 
    14. S. E. Rodabaugh, Axiomatic foundations for uniform operator quasi-uniformities, Chapter 7 in [16], 199- 233 
    15. Y.C. Kim, Y.S. Kim, Two types of uniform spaces, (accepted to) J. Fuzzy Logic and Intelligent Systems     
    16. B. Hutton, Uniformities on fuzzy topological spaces, J. Math. Anal. Appl. 58 (1977), 559-571 
    17. Y.C. Kim, Y.S. Kim, Topologies induced by two types uniform spaces, (submit to) J. Fuzzy Logic and Intelligent Systems 

 저자의 다른 논문

  • Kim Young-Sun (1)

    1. 2006 "Two types of uniform spaces" International journal of fuzzy logic and intelligent systems : IJFIS 6 (1): 77~84    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 이용한 콘텐츠
이 논문과 함께 출판된 논문 + 더보기